HEREDITARILY INDECOMPOSABLE COMPACTA DO NOT ADMIT EXPANSIVE HOMEOMORPHISMS

Access this Article

Search this Article

Abstract

A homeomorphism h : X −→ X is expansive provided that forsome fixed c > 0 and every x, y ∈ X there exists an integer n, dependentonly on x and y, such that d(hn(x), hn(y)) > c. It is shown that if X is ahereditarily indecomposable compactum, then h cannot be expansive.

Journal

  • Proceedings of the American Mathematical Society

    Proceedings of the American Mathematical Society 136(10), 3689-3696, 2008-10

    American Mathematical Society

Codes

  • NII Article ID (NAID)
    120001870443
  • NII NACSIS-CAT ID (NCID)
    AA00781790
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0002-9939
  • Data Source
    IR 
Page Top